English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 109948/140897 (78%)
Visitors : 46099986      Online Users : 734
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/76064
    Please use this identifier to cite or link to this item: https://nccur.lib.nccu.edu.tw/handle/140.119/76064

    Title: Analysis of bandwidth allocation on end-to-end QoS networks under budget control
    Authors: Wang, Chia-Hung
    Luh, Hsing Paul
    Contributors: 應數系
    Keywords: Budget constraint;Convexity;Core networks;Efficient designs;End-to-end QoS;Erlang loss formula;Internet economics;Monotonicity;Multiple class;Network service providers;Operational process;Optimality conditions;Revenue management;Service class;Solution algorithms;Stochastic traffic;Traffic class;Traffic demands;Virtual paths;Bandwidth;Blocking probability;Budget control;Commerce;Economics;Elasticity;Probability;Quality of service;Sensitivity analysis;Telecommunication networks;Telecommunication systems
    Date: 2011-07
    Issue Date: 2015-06-22 16:17:48 (UTC+8)
    Abstract: This paper considers the problem of bandwidth allocation on communication networks with multiple classes of traffic, where bandwidth is determined under the budget constraint. Due to the limited budget, there is a risk that the network service providers can not assert a 100% guaranteed availability for the stochastic traffic demand at all times. We derive the blocking probabilities of connections as a function of bandwidth, traffic demand and the available number of virtual paths based on the Erlang loss formula for all service classes. A revenue/profit function is studied through the monotonicity and convexity of the blocking probability and expected path occupancy. We present the optimality conditions and develop a solution algorithm for optimal bandwidth of revenue management schemes. The sensitivity analysis and three economic elasticity notions are also proposed to investigate the marginal revenue for a given traffic class by changing bandwidth, traffic demand and the number of virtual paths, respectively. By analysis of those monotone and convex properties, it significantly facilitates the operational process in the efficient design and provision of a core network under the budget constraint. © 2011 Elsevier Ltd. All rights reserved.
    Relation: Computers and Mathematics with Applications, 62(1), 419-439
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/j.camwa.2011.05.024
    DOI: 10.1016/j.camwa.2011.05.024
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    419-439.pdf548KbAdobe PDF21130View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    著作權政策宣告 Copyright Announcement
    The digital content of this website is part of National Chengchi University Institutional Repository. It provides free access to academic research and public education for non-commercial use. Please utilize it in a proper and reasonable manner and respect the rights of copyright owners. For commercial use, please obtain authorization from the copyright owner in advance.

    NCCU Institutional Repository is made to protect the interests of copyright owners. If you believe that any material on the website infringes copyright, please contact our staff(nccur@nccu.edu.tw). We will remove the work from the repository and investigate your claim.
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback